Accueil > Résultats de la recherche > Suite de la publication

On FGS-modules

We consider R a non-necessarily commutative ring with unity 1 a? 0 and M a module over R. By using the category ?[M] we introduce the notion of FGS -module. The latter generalizes the notion of FGS -ring. In this paper we fix the ring R and study M for which every hopfian module of ?[M] becomes finitely generated. These kinds of modules are said to be FGS -modules. Some properties of FGS -module, a characterization of semisimple FGS -module and of serial FGS -module over a duo ring have been obtained.

Auteur(s) : A. BA, O. DIANKHA
Pages : 61-64
Année de publication : 2013
Revue : Journal of Mathematics Research
N° de volume : Vol. 5, No. 1;
Type : Article
Mise en ligne par : DIANKHA Oumar